Translator Disclaimer
December 2002 $q$-linear Functions and Algebraic Independence
Takeshi KUROSAWA, Iekata SHIOKAWA
Tokyo J. Math. 25(2): 459-472 (December 2002). DOI: 10.3836/tjm/1244208865

Abstract

We define $q$-linear arithmetical functions and $-q$-linear ones and show the algebraic independence over $\mathbb{C}(z)$ of their generating functions.

Citation

Download Citation

Takeshi KUROSAWA. Iekata SHIOKAWA. "$q$-linear Functions and Algebraic Independence." Tokyo J. Math. 25 (2) 459 - 472, December 2002. https://doi.org/10.3836/tjm/1244208865

Information

Published: December 2002
First available in Project Euclid: 5 June 2009

zbMATH: 1100.11022
MathSciNet: MR1948676
Digital Object Identifier: 10.3836/tjm/1244208865

Subjects:
Primary: 11J85
Secondary: 11A63

Rights: Copyright © 2002 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.25 • No. 2 • December 2002
Back to Top